Alert archive / North Carolina / Tornado Warnings in 2020
Tornado Warning 16, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Aug 3, 2020, 8:25 PM EDT for Brunswick County, New Hanover County, North Carolina. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2020, 8:25 PM EDT (00:25 UTC)
- Expired
- Aug 3, 2020, 9:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Brunswick County, NC, New Hanover County, NC
The radar
The Wilmington radar (KLTX), 49 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 8:42 PM EDT | TORNADO | 1 Ssw Belville, NC | EF1, MAXIMUM WINDS ESTIMATED AT 104 MPH, APPROXIMATELY 100 TREES SNAPPED, ROOF DAMAGE TO NUMEROUS HOMES IN AREA, SEVERAL FENCES BLOWN DOWN |
| Aug 3, 8:43 PM EDT | TORNADO | 1 S Leland, NC | A FEW SNAPPED PINE TREES NEAR THE INTERSECTION OF HWY 17 AND HWY 74. SPOTTY TREE DAMAGE CONTINUED TO THE NW FOR APPROXIMATELY 2.5 MILES. ESTIMATED WIND SPEED 90 MPH (EF1). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 4:44 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.2
The text
As transmitted.
362
WFUS52 KILM 040025
TORILM
NCC019-129-040100-
/O.NEW.KILM.TO.W.0016.200804T0025Z-200804T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
825 PM EDT Mon Aug 3 2020
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Western New Hanover County in southeastern North Carolina...
Northeastern Brunswick County in southeastern North Carolina...
* Until 900 PM EDT.
* At 825 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Carolina Beach, moving northwest at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
South Masonboro Island around 830 PM EDT.
North Masonboro Island, Myrtle Grove and Silver Lake around 835 PM
EDT.
Masonboro around 840 PM EDT.
Wilmington, Hightsville, Bishop and Town Creek around 845 PM EDT.
Leland and Wrightsboro around 850 PM EDT.
Phoenix and Batarora around 855 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Navassa, Belville and New Hanover Regional Medical Center.
People attending NHC Testing Site @Scottish Rite may be affected by
this storm and are urged to follow the precautionary measures of the
onsite officials.
This includes the following highways...
Interstate 140 US Route 74 between mile markers 428 and 434.
US Route 17 in Brunswick County between mile markers 36 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3409 7787 3408 7787 3399 7791 3400 7792
3422 7819 3434 7801 3434 7799 3435 7800
3435 7799 3416 7783
TIME...MOT...LOC 0025Z 146DEG 39KT 3405 7785
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
212 follow-up statements
694
WWUS52 KILM 040038
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
838 PM EDT Mon Aug 3 2020
NCC019-129-040100-
/O.CON.KILM.TO.W.0016.000000T0000Z-200804T0100Z/
New Hanover NC-Brunswick NC-
838 PM EDT Mon Aug 3 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR WESTERN
NEW HANOVER AND NORTHEASTERN BRUNSWICK COUNTIES...
At 838 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Silver Lake, or near Wilmington, moving northwest at
45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bishop and Town Creek around 845 PM EDT.
Leland, Wrightsboro and Batarora around 850 PM EDT.
Phoenix around 855 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Navassa, Belville and New Hanover Regional Medical Center.
People attending NHC Testing Site @Scottish Rite may be affected by
this storm and are urged to follow the precautionary measures of the
onsite officials.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3409 7787 3408 7787 3399 7791 3400 7792
3422 7819 3434 7801 3434 7799 3435 7800
3435 7799 3416 7783
TIME...MOT...LOC 0038Z 146DEG 39KT 3417 7795
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
21978
WWUS52 KILM 040051
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
851 PM EDT Mon Aug 3 2020
NCC019-129-040100-
/O.EXP.KILM.TO.W.0016.000000T0000Z-200804T0100Z/
New Hanover NC-Brunswick NC-
851 PM EDT Mon Aug 3 2020
...THE TORNADO WARNING FOR WESTERN NEW HANOVER AND NORTHEASTERN
BRUNSWICK COUNTIES WILL EXPIRE AT 900 PM EDT...
The Tornado Warning that was previously in effect has been reissued
for northern Brunswick, western Pender, southeastern Bladen, and
northeastern Columbus County and is in effect until 9:15 PM EDT.
Please refer to that bulletin for the latest severe weather
information.
A Tornado Watch remains in effect until 200 AM EDT for southeastern
North Carolina.
LAT...LON 3409 7787 3408 7787 3399 7791 3400 7792
3422 7819 3434 7801 3434 7799 3435 7800
3435 7799 3416 7783
TIME...MOT...LOC 0050Z 146DEG 39KT 3427 7803
$$
21What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Aug 3, 7:27 PM EDT, 58 minutes earlier.
Area forecast discussion, Aug 3, 7:27 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
727 PM EDT Mon Aug 3 2020
.SYNOPSIS...
Tropical Storm Isaias will affect the region tonight and will
continue into early Tuesday before the storm moves north of the
area. Typical warm and humid weather will return with a chance
of afternoon thunderstorms each day.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
Main story for the next 24 hours is the onset of Isaias, which will
bring wind, rain, some tornadoes, storm surge, and flooding.
Anticipated rainfall has increased into the 2 to 6 inch range, while
some areas could see increased amounts above 6 inches in locally
heavier rainfall bands. Some tornadoes are possible, especially
tonight into Tuesday morning with the approaching storm. Tropical
storm force winds are possible starting this evening through Tuesday
morning. High wind speed potential exists with locations seeing
between 55 mph and 70 mph east of I-95 with gusts as high as 80 mph
at times along the coast. For coastal locations, beach erosion and
storm surge flooding is also possible with water reaching between 3
and 5 feet south of Cape Fear above ground level, and 2 to 4 feet
north of Cape Fear. The storm will also bring high chances for
dangerous rip currents through Tuesday for area beaches. The storm
exits the region by Tuesday late morning, and conditions area wide
should begin to improve with lessening winds, light rainfall, and
improving conditions along the coast.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
High amplitude mid to upper trough, extending from the Great
Lakes down into the Gulf will lift north as it slowly progresses
eastward and gets squeezed out by 2 ridges to our south. Deep
southerly flow will continue to keep a typical hot and humid
summertime air mass in place. Looks like best shortwave energy
will remain offshore, but weak perturbations will rotate around
the trough over the central and eastern CONUS. Overall, expect
the diurnal convection with focus along sea breeze boundary and
trough inland, but should see some enhancement with convection
at times due to shortwave energy.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
Upper ridge over the Atlantic builds westward as mid to upper
trough lifts slowly north and flattens out into the weekend.
Overall expect typical diurnal convection each aftn with a weak
southerly flow at the sfc and a more westerly flow aloft. Looks
like potential for more widespread convection may come into the
latter half of the weekend or early next week as a weak front
drops south in NC, the Piedmont trough strengthens and better
shortwave energy drops far enough south into our area.
&&
.AVIATION /23Z MONDAY THROUGH SATURDAY/...
VFR conditions are quickly transitioning into MVFR as Isaias
nears. Widespread rain for the next several hours, with the
center of Isaias approaching the SC/NC border. MVFR restrictions
will probably go down into IFR at times, especially along the
coast. Sustained winds and gusts quickly ramp up this evening,
with varying directions. Inland terminals start to see the winds
slow down around 06-07Z, with a drying trend. Coastal terminals
see a similar trend by 10-12Z. VFR returns by the mid-morning
hours, and gusts calm. This trend continues through the end of
the 00Z TAF period.
Extended Outlook...A trough pattern enters the area and brings
typical summertime conditions for the area midweek, including
the chances for afternoon convection and flight restrictions.
&&
.MARINE...
Isaias will bring seas 10 to 15 feet tonight between 8 and 10
seconds out to 20 NM and upwards of 20 feet beyond 20 NM Monday
night into Tuesday, with marine conditions gradually improving
Tuesday night into Wednesday. Note that waterspout potential will
also increase Monday as Isaias nears.
Conditions over the coastal waters will continue to improve
through mid week with seas 2 to 4 ft mid to late week. No
significant swell likely.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Flash Flood Watch through Tuesday afternoon for SCZ017-023-024-
032-033-039-054>056-058-059.
Tropical Storm Warning for SCZ024-032-033-039-059.
Hurricane Warning for SCZ054>056-058.
Storm Surge Warning for SCZ054-056.
High Rip Current Risk until 8 PM EDT this evening for SCZ054-
056.
High Surf Advisory until 5 AM EDT Tuesday for SCZ054-056.
NC...Flash Flood Watch through Tuesday afternoon for NCZ087-096-099-
105>110.
Tropical Storm Warning for NCZ087-096-099.
Hurricane Warning for NCZ105>110.
High Rip Current Risk through Tuesday evening for NCZ106-108-
110.
High Surf Advisory until 9 AM EDT Tuesday for NCZ106-108-110.
Storm Surge Warning for NCZ110.
Storm Surge Watch for NCZ106-108.
Coastal Flood Warning until 2 AM EDT Tuesday for NCZ107.
MARINE...Hurricane Warning for AMZ250-252-254-256.
&&
SYNOPSIS...ILM
UPDATE...TRA
NEAR TERM...MCK
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...IGB
MARINE...MCK/RGZHazardous weather outlook, Aug 3, 4:51 PM EDT, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 451 PM EDT Mon Aug 3 2020 AMZ250-252-254-256-041100- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 451 PM EDT Mon Aug 3 2020 ...TORNADO WATCH 413 IN EFFECT UNTIL 2 AM EDT TUESDAY... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Small Craft Advisory conditions are likely behind the tropical system Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-SCZ024-032-033-039-041100- Robeson-Dillon-Florence-Marion-Williamsburg- 451 PM EDT Mon Aug 3 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ110-041100- Coastal Brunswick- 451 PM EDT Mon Aug 3 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...TORNADO WATCH 413 IN EFFECT UNTIL 2 AM EDT TUESDAY... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH TUESDAY EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tornado Watch. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ096-099-SCZ059-041100- Bladen-Columbus-Northern Horry- 451 PM EDT Mon Aug 3 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...TORNADO WATCH 413 IN EFFECT UNTIL 2 AM EDT TUESDAY... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. SCZ017-023-041100- Marlboro-Darlington- 451 PM EDT Mon Aug 3 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ107-041100- Inland New Hanover- 451 PM EDT Mon Aug 3 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...TORNADO WATCH 413 IN EFFECT UNTIL 2 AM EDT TUESDAY... ...HURRICANE WARNING IN EFFECT... ...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Hurricane Warning. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ106-108-041100- Coastal Pender-Coastal New Hanover- 451 PM EDT Mon Aug 3 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...TORNADO WATCH 413 IN EFFECT UNTIL 2 AM EDT TUESDAY... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH TUESDAY EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WATCH IN EFFECT... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tornado Watch. Flash Flood Watch. Hurricane Warning. Storm Surge Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ105-109-SCZ055-058-041100- Inland Pender-Inland Brunswick-Inland Georgetown-Central Horry- 451 PM EDT Mon Aug 3 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...TORNADO WATCH 413 IN EFFECT UNTIL 2 AM EDT TUESDAY... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. SCZ054-056-041100- Coastal Horry-Coastal Georgetown- 451 PM EDT Mon Aug 3 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...TORNADO WATCH 413 IN EFFECT UNTIL 2 AM EDT TUESDAY... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tornado Watch. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. 9
In the hours before
Local storm report, Aug 3, 8:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
813 PM EDT MON AUG 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TORNADO BALD HEAD ISLAND 33.86N 77.99W
08/03/2020 BRUNSWICK NC 911 CALL CENTER
REPORT RELAYED BY COUNTY EMERGENCY MANAGER. NO OTHER
DETAILS AT THIS TIME.
&&
EVENT NUMBER ILM2000161
TRAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:03 PM EDT | Tornado Warning | ILM | Brunswick, Columbus | 17 min |
| Aug 3, 8:10 PM EDT | Tornado Warning | ILM | Brunswick, Columbus, New Hanover | 35 min |
| Aug 3, 8:37 PM EDT | Special Marine Warning | ILM | 38 min | |
| Aug 3, 8:46 PM EDT | Special Marine Warning | ILM | 59 min | |
| Aug 3, 8:50 PM EDT | Tornado Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender | 25 min |
| Aug 3, 9:48 PM EDT | Special Marine Warning | ILM | 57 min | |
| Aug 3, 9:56 PM EDT | Tornado Warning | ILM | Brunswick, Columbus, New Hanover, Pender | 34 min |
| Aug 3, 10:25 PM EDT | Areal Flood Advisory | ILM | Brunswick, Columbus, New Hanover | 3 hr |
| Aug 4, 2:14 AM EDT | Small Craft Advisory | ILM | 10 hr | |
| Aug 4, 5:10 AM EDT | Coastal Flood Advisory | ILM | New Hanover | 6 hr |
| Aug 4, 3:14 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 11 hr |
Nearby
Tornado Warnings in North Carolina, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.